# SDR HEEA065856

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23031219
- Condition: Failed
- Location: Nr 3 & 4
- Part time: 10,236 hours
- Component: 23053349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE WHEEL RETIREMENT.   GEARBOX REPAIRED DUE TO CEBA72-3217R-2.  SERIAL NUMBERS REMOVED ARE MP01281 AND MP01162.  REPLACED WITH SERIAL NUMBERS JJ02329 AND JJ02198.
